# SDR AALA201802289018

- Difficulty date: February 27, 2018
- Submitted: February 28, 2018
- Operation: Air carrier
- Aircraft: N980AN
- Make and model: Boeing 737823
- Aircraft serial: 33203
- Aircraft time: 28,076 hours, 11,221 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. PASSENGER SEAT-MOUNTED ESCAPE PATH LIGHT AT SEAT 23D MISSING EMERGENCY LIGHT ASSEMBLY. CHECKED AND REPLACED THE LIGHT ASSEMBLY. PERFORMED ALL REQUIRED OPERATION CHECKS.
